# SDR YENA2023113001509

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,745 hours, 28,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND IN OPEN INBOARD LOWER HOLE LOCATED AT DOOR STOP FITTING 1 LH SIDE, FRAME 68; CRACK LOCATION: 06 AND 12 OCLOCK , CRACK DEPTH:0.187 INCH APPROX; (RESOLVED ON W/O: 1269492 TASKCARD: NR-00025 ) PERFORMED REPAIR ON FR68 LH SIDE AT LEVEL DOOR STOP FITTING #1. IAW A320 SRM 53-41-12-300-011, FIGURE 008 (SHEET 02). THIS TASK IS CATEGORY B IAW SRI A320 53-41-12-205-010 REPAIRED ZONE AREA 2 REFER TO FIGURE 001 (SHEET 9) AND MUST BE RE-INSPECTED AT INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 37900 FC (FH NOT RELEVANT) AND SUBSEQUENT INSPECTION AT INTERVALS 5300 FC (FH NOT RELEVANT) REFERENCE AEROMAN NR 2023-631119 FOR WORK ACCOMPLISHED. DONE BY F.FLORES 8652908   CREATED FUR-A320-53-01006
